ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A note on non-separable solutions of linear partial differential equation

Chakrabarti, Aloknath (1973) A note on non-separable solutions of linear partial differential equation. In: Journal of Mathematical Analysis and Applications, 42 (1). pp. 198-204.

[img] PDF
13.pdf - Published Version
Restricted to Registered users only

Download (269kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


A method has been presented for constructing non-separable solutions of homogeneous linear partial differential equations of the type F(D, D′)W = 0, where D = ∂/∂x, D′ = ∂/∂y, Image where crs are constants and n stands for the order of the equation. The method has also been extended for equations of the form Φ(D, D′, D″)W = 0, where D = ∂/∂x, D′ = ∂/∂y, D″ = ∂/∂z and Image As illustration, the method has been applied to obtain nonseparable solutions of the two and three dimensional Helmholtz equations.

Item Type: Journal Article
Publication: Journal of Mathematical Analysis and Applications
Publisher: Elsevier Science
Additional Information: Copy right of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 11 Jan 2010 07:01
Last Modified: 19 Sep 2010 05:45
URI: http://eprints.iisc.ac.in/id/eprint/23416

Actions (login required)

View Item View Item